# SDR V0XD20202110001

- Difficulty date: October 6, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MID CAP AT PAX DOOR ENTRANCE IS CORRODED OUT OF LIMITS.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 80889 W/C: 1146.
